Announcement

Collapse
No announcement yet.

TMI question here...more discharge than normal

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • TMI question here...more discharge than normal

    So, the last couple of weeks I've been noticing more vaginal discharge than usual. It's clear, but definitely more than usual. My vaginal area is really irritated as well.

    I know in the past that I've had these symptoms as part of my ic, but could the increased discharge be from yeast? Or is it something that might happen with the ic. I'm pretty sure it's vaginal discharge...rather than urine.

    And yes, I know I should see my doctor. But, I wanted to see if others experience the same thing.

    Thanks.
    mom_in_ma

  • #2
    I would have the gyne check or do a culture to rule out bacterial vaginosis. I had alot of discharge a while back and it came back showing BV. Though there are times when I also have alot of discharge and there is no reason. I was also told that any amount of inflammation in the vagina can cause a discharge. Hope it clears up soon.
    Jen

    Comment


    • #3
      I had that happen a few weeks ago - much more discharge and itching. I kept thinking it was a yeast infection brewing and was really bummed as I haven't had one in about 3 years. Several days later it occurred to me that I had changed shower soaps. I discontinued the new one and all my symptoms disappeared. Worth checking into if you have new soap or detergent.
      Kim

      Diagnosed August 2001

      Current IC meds: Elmiron (since 2001), Levaquin (one pill after intercourse to prevent UTIs), Effexor (for depression & anxiety)


      Past IC meds: Amitriptyline (Elavil), Hydroxyzine (Vistaril), Detrol LA, Lexapro (for depression & anxiety, but also helped my IC) (They all helped, but I was able to discontinue them.)

      I've been virtually symptom free and able to eat & drink whatever I'd like for about 8 years now.

      *****************************

      “We who lived in concentration camps can remember the men who walked through the huts comforting others, giving away their last piece of bread. They may have been few in number, but they offer sufficient proof that everything can be taken from a man but one thing: the last of the human freedoms -- to choose one's attitude in any given set of circumstances, to choose one's own way.” ~ Viktor Frankl

      “You cannot control what happens to you, but you can control your attitude toward what happens to you, and in that, you will be mastering change rather than allowing it to master you.” ~ Brian Tracy

      Comment


      • #4
        You'd have a smelly, cottage cheese like discharge if it was yeast. It could just be normal cervical fluid, but like the others said, check with your doctor.
        Mommy to 2 crazy, wonderful kids and wife to the most amazing man in the world!

        Comment


        • #5
          Thanks everyone. I've got a doc appointment tomorrow to check it out. Jen, that's interesting that plain old inflamation in our neither region can cause increased discharge. I'm guess that's what's happening, but it's worth a trip for peace of mind. Besides, if it's yeast or bv, calming that just might calm this flare! One can only hope, huh?
          mom_in_ma

          Comment


          • #6
            I get increased discharge every month right before my period. I've noticed this as I've gotten older. It's doesn't have an odor though, but just being "moist", for lack of a better word, does make me irritated down there. Let us know what you find out.

            Hugs, Sandy
            *IC-- Summer 2004; PFD--October 2005
            *Fibro--Fall 2000; CFS-- Fall 2000
            *MPS--Fall 2000; Crohn's disease-- 1997*IBS,GERD, *Migraines, hypothyroidism, GYN problems *Degenerative Disc Disease/scoliosis

            Total Abdominal Hysterectomy--adenomyosis--9\08

            04/17/09 Crohn's disease almost killed me with a combo of extreme constipation from pain medications. My bowel ruptured, I almost died from peritonitis and spent several days in the ICU then more in a private room on the floor. If you have any questions about severe constipation from pain meds please don't hesitate to send me a message.

            Comment


            • #7
              We have yeast! Went to the gyno this afternoon and he found irritation in my vagina. His initial guess was that it was due to a ph change due to stress or diet. Apparently, it didn't look like yeast. But, he did a swab and came back into the room looking a bit surprised to have found yeast. So, I took a fluconazole tablet and hoping it helps.

              Oh yeah, he also said I'm really constipated, which I'm sure isn't helping the IC or my pelvic floor muscles.

              The other really cool thing is that when I mentioned IC, he said, "oh it's really common." When I mentioned that it didn't feel that way to me, he said, "go look on the online websites, they exist for a reason!" Folks, the word is getting out!!!!
              mom_in_ma

              Comment

              Working...
              X